# SDR FDEA202305110851

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT DOOR CUT OUT AFT DOOR JAMB LOWER EXISTING   DOUBLER REPAIR FOUND WITH EDGE CHAFE AT STATION 1781  TO STATION 1801, LONGERON 38   RIGHT TO LONGERON 44 RIGHT. LOWER CENTER CARGO COMPARTMENT DOOR CUT OUT AFT JAMB LOWER EXISTING DOUBLER   REPAIR CHAFE EDGE AT STATION 1781 TO STATION 1801, LONGERON 38 RIGHT TO LONGERON 44   RIGHT REPAIR CARRIED OUT AS PER EA# 1-5330-T0302983, REVISION B, PART 6, TITLE: FUSELAGE   - PLATES & SKINS - EO 1-5100-7-5001 - CENTER CARGO DOOR AFT JAMB REPAIR - SRM 53-00-15   REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
